# SDR IPXA2022072684570

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 84,165 hours, 35,600 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: NA
- Part serial: NA
- Condition: Abnormal
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN**AFT CABIN TEMP MSG AND INOP LIGHT ILLUMINATED. DEFEND AFT CABIN TEMP CONT SYS PER MEL 21-61-1-2 DMP ACCOMPLISHED BY 0556511 AUTHORIZED BY 0557835 PLACARD INSTALLED. DI LOG UPDATED.
